Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have clotting, lost weight, foggy vision, chest pain. Have had mirena. Help?

I have had the mirena for 2 and 1/2 months and experienced a lot of blood clotting. I started taking phentermine about 1 month ago. I have lost a lot of weight and did not have any problems until earlier this week. Every time I stand up my vision becomes foggy and I start to black out. I have to catch my balance so that I don t fall. My left side of my chest hurts so badly that I can t pick up my 4 month old daughter. Sometimes I have absolutely no energy that It takes everything I have to take a breath and when I do, it is very painful. I have asthma and when I have to cough it is excrutiating. It almost feels like my armpit and surrounding areas are pulled? I don t know if any of these are common side affects for either the Mirena or Phentermine. Thanks
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi, phentermine is a nervous stimulant, and cardiac stimulant,so there is a possibility of getting hypertension, if not there is a possibility of less diet, and weight loss, which in turn may cause postural hypotension.
I advise you to consult your doctor for follow up, and he may reduce the dose or stop the drug. Thank you.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor